Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2013 (Vol. 6, Issue: 09)
Article Information:

Ternary 4-Point Interpolating Scheme for Curve Sketching

Shahid S. Siddiqi, Nadeem Ahmad and Kashif Rehan
Corresponding Author:  Shahid S. Siddiqi 

Key words:  Convergence and smoothness, interpolating subdivision scheme, Laurent polynomial, mask, ternary, ,
Vol. 6 , (09): 1556-1561
Submitted Accepted Published
November 08, 2012 January 14, 2013 July 15, 2013

Subdivision schemes as an alternative approach in computer graphics are very much appreciated, a new ternary 4-point interpolating subdivision scheme has been proposed that generates the smooth limiting curves of C2 continuity using a global control tension parameter. A comparison of the proposed subdivision scheme along with examples has been demonstrated with the existing schemes. Comparison established that the proposed subdivision scheme behaves better than the existing schemes for a wider range of tension parameter. The limiting curve of the scheme has been observed to be close to the control polygon.
Abstract PDF HTML
  Cite this Reference:
Shahid S. Siddiqi, Nadeem Ahmad and Kashif Rehan, 2013. Ternary 4-Point Interpolating Scheme for Curve Sketching.  Research Journal of Applied Sciences, Engineering and Technology, 6(09): 1556-1561.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved